My sister was diagnosed with Parkinson at 44 years. She is going to start her treatment. I have read they can cause alucinations and faintings among other side effects.
I have been thinking: it wouldn't be wise to drive if she doesn't know yet how the medication is going to work on her. Am I right ?
Generally a medication has a warning label on it as to whether it could effect a person's ability to drive. However the concerns you stated made sense as well and it would be worthwhile for her to discuss this with doctor as to whether for a specified period of time she should not drive and when it would be safe to start again.
ILADVOCATE is correct, she should discuss this topic with her topic. Please note that depending on her meds there are side affects that may produce hallucinations as well as visual illusions. (Visual illusions could be seeing ants crawling on the rug, etc,,,) Also Parkinsons effects spacial judgement. This all depends on the severity of her Parkinsons and the meds. Let her discuss this with her doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.